Adjoint systems and conservation laws for symmetrized electromagnetic equations with a dual Ohm´s law

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov, Raisa Khamitova, Bo Thidé
Title: Adjoint systems and conservation laws for symmetrized electromagnetic equations with a dual Ohm´s law
Journal: Archives of ALGA
Year: 2006
Volume: 3
ISSN: 1652-4934
Publisher: ALGA, BTH
City: Karlskrona
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: nib@bth.se
Language: English
Subject: Mathematics\General
Mathematics\Analysis
Telecommunications\General
Keywords: adjoint systems, conservation laws, electromagnetic fields, Maxwell´s equations
Edit